| Model Number |
9480E |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Extubate (2402)
| Date of Event |
07/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during procedure, the cuff deflated and there was a loss of mechanical breathing due to defected cuff.It happened three times with the same patient.It was indicated that they changed the tube three times.